# SDR COMA9710127

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Malfunctioned
- Location: Prop Assy
- Part time: 14,749 hours
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT FOR BLADE AND HUB MAJOR INSPECTION.  UPON INITIAL RECEIVING INSPECTION, THE FEATHER STOP TABS S/N S0455 WERE FOUND DISPLACED APPROXIMATELY 0.125 INCH.  PITCHLOCK SCREW WAS REMOVED FROM ASSEMBLY AND RETURNED TO MANUFACTURER.  PART TOTAL CYCLES, 15,648.
